Uncategorized

After Going On and Coming Off of Oral Contraceptive Tablets

Pills, Birth Control Pills, Control
Exactly like going on the contraceptive pills, coming from these is also something you have to consider before before deciding to actually do so.
Irrespective of what the motive was before you began using the contraceptive pills, viz. Irregular periods, acne and menstrual cramps or for preventing unwanted pregnancy; your body undergo several changes when you’re on or off of these.
There’s absolutely no dearth of contraceptive pills in India and it is easy to consult with a Gynecologist that will prescribe you the kind and brand that fits you best.
So, back to the consequences; when you’re on the pills, the majority of the side-effects are positive ones.
• You’ll Have a clear, acne free skin
What exactly happens when you opt to discontinue the use of oral contraceptive pills ? Although, it differs from woman to woman; a few of the consequences after coming from the pills are:
• Skin Care break-outs and Acne: As it’s a frequent change, when you stop using the contraceptive pills, ensure you adhere to a strict diet and skin care regime to prevent getting hormonal acne.
• Breast tenderness: You may feel a little tenderness in your breasts for a couple of weeks. It typically wears off.
• Uterine cramping: This will occur on and off. It won’t be a persistent pain you will feel during the day.
• Moodiness, Irritability and greater stress level: You’ll be high-strung for most of the day as a result of hormonal upheaval in your system. If you’re still unsure but still need to discontinue them, ensure that you use another method of contraception.
• Water retention: This is something that you will need to take very seriously since it’s a massive problem for women. Pay massive focus on some change in the matching of your garments or if your hands/feet seem bloated. Go on a low-sodium, detox diet to eliminate water retention.
• Little Spotting: This is not a normal thing.
You will come across the majority of these symptoms every now and then for a while and the transition is generally smooth for many of the women. However, be certain that you keep your Gynecologist informed about the changes you’ve been noticing and moving through.
We’re not trying to encourage the use of contraceptive pills nor are we induce you to go from them. It’s your body and your choice to make. However, you will need to be educated about the changes that you may experience. If you’re planning to have children and coming from oral contraceptives, make sure it’s done with meticulousness and preparation. You need to be prepared for the changes in your body and how to manage them.

Author

brendan@critter-marketing.com

Leave a Reply

Your email address will not be published. Required fields are marked *